Browse Title Index


 
Issue Title
 
Vol 6 (1998) Groups with constraints for proper factor-groups and the modules associated with them Abstract   PDF (Русский)
L.A. Kurdachenko, N.V. Kalashnіkova, J. Otal, I.Ya. Subbotin
 
Vol 26 (2018) Grygorіj Oleksіjovych Gruzintsev: the man, the mathematician, the philosopher Abstract   PDF (Українська)
M.B. Vakarchuk, M.Ye. Tkachenko
 
Vol 24 (2016) Homology groups of $$$\mathbb{C}{\Omega}_n$$$ space for certain dimensionalities Abstract   PDF (Українська)
A.M. Pas'ko
 
Vol 25 (2017) Improvement of smoothness of functions by bilinear operators, continuous by measure Abstract   PDF (Українська)
A.M. Pas'ko
 
Vol 29, No 1 (2021) In memoriam: Lilia Georgiivna Boitsun, a mathematician and bright person Abstract   PDF (Українська)
V.F. Babenko, R.O. Bilichenko, M.B. Vakarchuk, O.V. Kovalenko, S.V. Konareva, V.O. Kofanov, T.Yu. Leskevych, V.P. Motornyi, N.V. Parfinovych, A.M. Pasko, O.V. Polyakov, O.O. Rudenko, T.I. Rybnikova, D.S. Skorokhodov, M.Ye. Tkachenko, V.M. Traktynska
 
Vol 20 (2012) Inequalities for norms of derivatives of non-periodic functions with non-symmetric constraints on higher derivatives Abstract   PDF (Русский)
V.A. Kofanov
 
Vol 16 (2008) Inequalities of Bernstein type for splines in $$$L_2(\mathbb{R})$$$ space Abstract   PDF (Русский)
V.F. Babenko, S.A. Spektor
 
Vol 27, No 2 (2019) Inequalities of Carlson-Taikov-Shadrin type in $$$L_{2,r;\alpha,\beta}((-1,1))$$$ and $$$L_{2,e^{-t^2}}(\mathbb{R})$$$ spaces Abstract   PDF (Українська)
V.F. Babenko, O.V. Kozynenko, D.S. Skorokhodov
 
Vol 21 (2013) Inequalities of Hardy-Littlewood-Polya type for operators in Hilbert space Abstract   PDF (Русский)
V.F. Babenko, N.A. Kryachko
 
Vol 16 (2008) Inequalities of Jackson type for functions with values in Hilbert space Abstract   PDF (Русский)
V.F. Babenko, S.V. Savela
 
Vol 21 (2013) Inequalities of Jackson type for ridge and polynomial approximation of harmonic functions Abstract   PDF (Русский)
V.F. Babenko, D.A. Levchenko
 
Vol 20 (2012) Inequalities of Jackson-Stechkin type for $$$B^2$$$-almost periodic functions Abstract   PDF (Русский)
V.F. Babenko, S.V. Savela
 
Vol 19 (2011) Inequalities of Jackson-Stechkin type for $$$B^2$$$-almost periodic functions Abstract   PDF (Русский)
V.F. Babenko, S.V. Savela
 
Vol 16 (2008) Inequalities of Kolmogorov type for fractional derivatives of multivariable functions Abstract   PDF (Русский)
V.F. Babenko, T.V. Matveeva
 
Vol 23 (2015) Inequalities of Kolmogorov type for norms of hypersingular integrals with homogeneous characteristic of constant sign Abstract   PDF (Русский)
N.V. Parfinovich
 
Vol 26 (2018) Inequalities of various metrics for the norms $$$\|x\|_{p,\delta} = \sup \bigl\{ \| x \|_{L_p[a,b]} \colon a,b\in \mathbb{R}, b-a\leqslant \delta \bigr\}$$$ of differentiable functions on the real domain Abstract   PDF (Русский)
V.A. Kofanov
 
Vol 19 (2011) Inequality of Taikov type for powers of normal operators in Hilbert space Abstract   PDF (Русский)
V.F. Babenko, R.O. Bilichenko
 
Vol 25 (2017) Integral representation of positive definite kernels, associated with differential expression of second order of elliptic type Abstract   PDF (Українська)
O.V. Lopotko
 
Vol 24 (2016) Integral representations of positive definite functions of one variable, associated with operator $$$\frac{d^4}{dx^4}$$$ Abstract   PDF (Українська)
O.V. Lopotko
 
Vol 21 (2013) Interpolation of maps with values in semilinear space Abstract   PDF (Русский)
V.F. Babenko, M.V. Polishchuk
 
Vol 17 (2009) Interval that covers estimate of variance being calculated from interval data Abstract   PDF (Русский)
V.I. Ruban
 
No 1 (1967) Iterative methods of solving Theodorsen's equation Abstract   PDF (Русский)
I.G. Gubar
 
Vol 28, No 2 (2020) Kolmogorov inequalities for norms of Marchaud-type fractional derivatives of multivariate functions Abstract   PDF
N.V. Parfinovych, V.V. Pylypenko
 
Vol 20 (2012) Kolmogorov type inequalities for Hadamard fractional derivatives of functions defined on half-line, and their applications Abstract   PDF (Русский)
V.F. Babenko, N.V. Parfinovich, A.A. Semirenko
 
Vol 18 (2010) Kolmogorov type inequalities for hypersingular integrals with sign-alternating characteristic Abstract   PDF (Русский)
V.F. Babenko, D.A. Levchenko
 
76 - 100 of 371 Items << < 1 2 3 4 5 6 7 8 9 10 > >>